MAUDE Adverse Event Report: RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ESSENCE; COMPRESSOR, AIR, PORTABLE

RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ESSENCE; COMPRESSOR, AIR, PORTABLE
Model Number 1095060
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Respiratory Distress (2045)
Date of Event 12/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device disposed of by distributor.
 
Event or Problem Description
It was reported that this device would turn on, but not give medication.As a result, the patient attended emergency room (er) to get medicine treatment.He received 2 breathing treatments and was given a script for oral steriods.The device has not been returned for evaluation so we are unable to confirm any defect.Internal reference ra 307144548.

Brand Name
INNOSPIRE ESSENCE
Common Device Name
COMPRESSOR, AIR, PORTABLE
Manufacturer (Section D)
RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD
chichester business park
city fields way, tangmere
chichester, west sussex PO20 2FT
UK  PO20 2FT
MDR Report Key7214656
Report Number9681154-2018-00003
Device Sequence Number164911
Product Code CAF
UDI-Device Identifier00383730001814
UDI-Public0383730001814
Combination Product (Y/N)N
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1095060
Device Catalogue Number1099966
Device Lot Number161128
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2017
Initial Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;